SDES with uniform distributions: Peacocks, conic martingales and mean reverting uniform diffusions
Damiano Brigo,
Monique Jeanblanc and
Frédéric Vrins
No 2020006, LIDAM Reprints LFIN from Université catholique de Louvain, Louvain Finance (LFIN)
Date: 2019-01-01
Note: In : Stochastic Processes and Their Applications, Vol. 130, no. 7, p. 3895-3919 (2020)
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: SDEs with uniform distributions: Peacocks, conic martingales and mean reverting uniform diffusions (2020) 
Working Paper: SDEs with uniform distributions: Peacocks, conic martingales and mean reverting uniform diffusions (2019)
Working Paper: SDEs with Uniform Distributions: Peacocks, Conic Martingales and Mean Reverting Uniform Diffusions (2016) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ajf:louvlr:2020006
Access Statistics for this paper
More papers in LIDAM Reprints LFIN from Université catholique de Louvain, Louvain Finance (LFIN) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Séverine De Visscher ().